Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    maxex's Avatar
    maxex is offline Member
    Join Date
    Nov 2004
    Location
    s.jersey
    Posts
    744

    Injection Infections!!

    This is unusual. My last three shots havent been going as smoothly as prior shots. Last week I did a shot in my thigh and I got a blood blister the size of a thumbtack head. the shot after that I did in my azz and I thought all was good up untill the third night when I developed a nasty looking bruise out of nowhere. Within a matter of hours I was driving myself to the hospital in extreme pain. The doctor ( who was smokin btw ) said that I had an infection and it traveled from the inj. site all the way around to the front of my thigh and down the front of my leg. She gave me antibiotics and Im fine now. Then last night I gave myself a shot in my other thigh and same thing, another red bullseye. I know its not the gear because i did 4 shots w/o a hitch. Could my body be rejecting it all the sudden? BTW Its BD Test E 250.
    Im also on my 2nd week of drol 75.

  2. #2
    maxex's Avatar
    maxex is offline Member
    Join Date
    Nov 2004
    Location
    s.jersey
    Posts
    744
    bump

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •